Gastro-Enterology


        

Case Discussion

SIDE EFFECT OF WYSOLON STEROID TREATING CHRONS   Posted By SUDIP RAY    Date : 05-May-06   02:18 AM     Reply

mY WIFE WAS suffering from Chrons disease and was going down day by day. But Thank God, we have found out a Gastroentrologist ( Dr. Chetan Bhatt) who is also attached to Jaslok Hospital. Under his treatment my wife is recovering from the symptoms. She was put on Omnicortil steroid (30 mg. dose each day) for 3 months and thereafter dose reduced to 10 mg. per day(at present). But a new problem (may be side effect of steroid) has appeared. Her's hand and leg muscles have become thin, viens and arteries are clearly visible under her skin. She is feeling very week while walking. Sometimes blood clotting is observed in the legs. I am very worried and want to know whether these symtptoms are temporary. If I want to consult any Doctor, should I show it to Endocrynologist or any other Gastro sepcialist Can u please help me out by give Doctor's name and phone no. in Mumbai?


Replies to the above case discussion :

SQVWWibyQAloaJGP - Marina 12-Apr-13    12:22 AM




Home  |  About Us  |  All Specialities  |  Medical Jobs  |  Medical Admissions  |  Hospitals  |  Medical/Dental/Pharmacy/Nursing/Homoeopathy Colleges  |  Equipment Suppliers

Pharmaceuticals  |  Blood Banks  |  STD Clinics  |  Contact Us


Copyright 2005 Ind Medica Pvt. Ltd. All Rights Reserved.   Terms and Conditions   Last updated : 21-Sep-18